# SDR T17A20130524513

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N870TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 8,274 hours, 5,716 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 6,483 hours, 4,463 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FLAMEOUT IN FLIGHT.  DECENDED IN ALTITUDE AND ENGINE WAS SUCCESSFULLY RESTARTED AT FL210.
